Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 126, Number 4

All articles in this issue are freely accessible.

High order moments of character sums
Todd Cochrane and Zhiyong Zheng.
Proc. Amer. Math. Soc. 126 (1998), 951-956
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1473660
Incoherent negatively curved groups
Daniel T. Wise.
Proc. Amer. Math. Soc. 126 (1998), 957-964
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1423338
Reducibility of translates of Dickson polynomials
Gerhard Turnwald.
Proc. Amer. Math. Soc. 126 (1998), 965-971
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1451832
Remarks on numerical ranges of operators in spaces with an indefinite metric
Chi-Kwong Li and Leiba Rodman.
Proc. Amer. Math. Soc. 126 (1998), 973-982
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1443838
Finitistic dimension and Ziegler spectrum
Henning Krause.
Proc. Amer. Math. Soc. 126 (1998), 983-987
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1425129
On the jacobian module associated to a graph
Aron Simis.
Proc. Amer. Math. Soc. 126 (1998), 989-997
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1425139
Common zeros of theta functions and central Hecke L-values of CM number fields of degree 4
Tonghai Yang.
Proc. Amer. Math. Soc. 126 (1998), 999-1004
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1443174
Products of similar matrices
Dave Witte.
Proc. Amer. Math. Soc. 126 (1998), 1005-1015
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1451837
Remarks on the non-Cohen-Macaulay locus of Noetherian schemes
Nguyen Tu Cuong.
Proc. Amer. Math. Soc. 126 (1998), 1017-1022
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1425118
Extendibility of homogeneous polynomials on Banach spaces
Pádraig Kirwan and Raymond A. Ryan.
Proc. Amer. Math. Soc. 126 (1998), 1023-1029
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1415346
Second order conformal covariants
Thomas Branson.
Proc. Amer. Math. Soc. 126 (1998), 1031-1042
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1422849
Remarks on the results by Koskela concerning the radial uniqueness for Sobolev functions
Yoshihiro Mizuta.
Proc. Amer. Math. Soc. 126 (1998), 1043-1047
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1443397
A Banach couple is determined by the collection of its interpolation spaces
O. E. Tikhonov and L. V. Veselova.
Proc. Amer. Math. Soc. 126 (1998), 1049-1054
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1443170
Common operator properties of the linear operators $RS$ and $SR$
Bruce A. Barnes.
Proc. Amer. Math. Soc. 126 (1998), 1055-1061
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1443814
Characterizations of contraction $C$-semigroups
Miao Li and Falun Huang.
Proc. Amer. Math. Soc. 126 (1998), 1063-1069
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1443839
The stability radius of a quasi-Fredholm operator
Pak Wai Poon.
Proc. Amer. Math. Soc. 126 (1998), 1071-1080
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1443849
Compact quantum groups associated with monoidal functors
Huu Hung Bui.
Proc. Amer. Math. Soc. 126 (1998), 1081-1088
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1422851
On a theorem of Picard
F. Gesztesy and W. Sticka.
Proc. Amer. Math. Soc. 126 (1998), 1089-1099
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1476130
Tight compactly supported wavelet frames of arbitrarily high smoothness
Karlheinz Gröchenig and Amos Ron.
Proc. Amer. Math. Soc. 126 (1998), 1101-1107
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1443828
Maximal nests in the Calkin algebra
Don Hadwin.
Proc. Amer. Math. Soc. 126 (1998), 1109-1113
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1443829
Fell bundles over groupoids
Alex Kumjian.
Proc. Amer. Math. Soc. 126 (1998), 1115-1125
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1443836
New fixed point theorems for a family of mappings and applications to problems on sets with convex sections
Kunquan Lan and Jeffrey Webb.
Proc. Amer. Math. Soc. 126 (1998), 1127-1132
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1451816
Derivations implemented by local multipliers
Martin Mathieu.
Proc. Amer. Math. Soc. 126 (1998), 1133-1138
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1452813
On a class of Riesz-Fischer sequences
Robert M. Young.
Proc. Amer. Math. Soc. 126 (1998), 1139-1142
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1452835
Ensembles sur lesquels les polynômes sont déterminés par leur image
Michel Savoyant.
Proc. Amer. Math. Soc. 126 (1998), 1143-1148
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1425137
A weak-type inequality of subharmonic functions
Changsun Choi.
Proc. Amer. Math. Soc. 126 (1998), 1149-1153
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1425115
Probability measures in $W^{*}J$-algebras in Hilbert spaces with conjugation
Marjan Matvejchuk.
Proc. Amer. Math. Soc. 126 (1998), 1155-1164
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1425135
Conformal flatness and self-duality of Thurston-geometries
Stephan Maier.
Proc. Amer. Math. Soc. 126 (1998), 1165-1172
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1476377
On cardinal invariants for CCC $𝜎$-ideals
Ireneusz Reclaw.
Proc. Amer. Math. Soc. 126 (1998), 1173-1175
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1423332
Variance and clustering
Yannis G. Yatracos.
Proc. Amer. Math. Soc. 126 (1998), 1177-1179
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1458273
Maximum of partial sums and an invariance principle for a class of weak dependent random variables
Magda Peligrad.
Proc. Amer. Math. Soc. 126 (1998), 1181-1189
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1425136
One-way intervals of circle maps
Lauren W. Ancel and Michael W. Hero.
Proc. Amer. Math. Soc. 126 (1998), 1191-1197
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1476114
Hardy’s theorem for the $n$-dimensional Euclidean motion group
M. Sundari.
Proc. Amer. Math. Soc. 126 (1998), 1199-1204
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1423336
A characterization for spaces of sections
Palanivel Manoharan.
Proc. Amer. Math. Soc. 126 (1998), 1205-1210
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1443842
On Stone’s theorem and the Axiom of Choice
C. Good, I. J. Tree and W. S. Watson.
Proc. Amer. Math. Soc. 126 (1998), 1211-1218
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1425122
Coding nested mixing one-sided subshifts of finite type as Markov shifts having exactly the same alphabet
Alejandro Maass and Servet Martínez.
Proc. Amer. Math. Soc. 126 (1998), 1219-1230
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1425133
An application of the Lefschetz fixed-point theorem to non-convex differential inclusions on manifolds
Stanislaw Domachowski and Tadeusz Pruszko.
Proc. Amer. Math. Soc. 126 (1998), 1231-1236
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1443380
The Chern character for classical matrix groups
Jay A. Wood.
Proc. Amer. Math. Soc. 126 (1998), 1237-1244
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1443417
A twistor correspondence and Penrose transform for odd-dimensional hyperbolic space
Toby N. Bailey and Edward G. Dunne.
Proc. Amer. Math. Soc. 126 (1998), 1245-1252
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1443811
Tori in certain aspherical four-manifolds
Allan L. Edmonds.
Proc. Amer. Math. Soc. 126 (1998), 1253-1255
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1443382